The motion of immiscible liquids through a cracky and porous medium
Doklady Akademii Nauk, Tome 155 (1964) no. 6, pp. 1282-1285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_6_a11,
author = {A. A. Bokserman and Yu. P. Zheltov and A. A. Kocheshkov},
title = {The motion of immiscible liquids through a cracky and porous medium},
journal = {Doklady Akademii Nauk},
pages = {1282--1285},
year = {1964},
volume = {155},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a11/}
}
TY - JOUR AU - A. A. Bokserman AU - Yu. P. Zheltov AU - A. A. Kocheshkov TI - The motion of immiscible liquids through a cracky and porous medium JO - Doklady Akademii Nauk PY - 1964 SP - 1282 EP - 1285 VL - 155 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a11/ LA - ru ID - DAN_1964_155_6_a11 ER -
A. A. Bokserman; Yu. P. Zheltov; A. A. Kocheshkov. The motion of immiscible liquids through a cracky and porous medium. Doklady Akademii Nauk, Tome 155 (1964) no. 6, pp. 1282-1285. http://geodesic.mathdoc.fr/item/DAN_1964_155_6_a11/